Optimal group sequential designs for the Anscombe-Colton model

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Optimal group sequential designs for the Anscombe-Colton model

TitleOptimal group sequential designs for the Anscombe-Colton model
Publication TypeBook Chapter
Year of Publication2003
AuthorsPetkau, AJ
Book TitleMathematical Statistics and Applications: Festschrift for Constance van Eeden
Volume42
Pagination291–315
PublisherIMS Lecture Notes - Monograph Series